MathSciNet Relay Station
MathSciNet bibliographic data
MR2833575 (2012k:58052) 58J50 (35P05 35P20 58J37 58J40)
Golénia, Sylvain; Moroianu, Sergiu The spectrum of Schrödinger operators and Hodge Laplacians on conformally cusp manifolds. Trans. Amer. Math. Soc. 364 (2012), no. 1, 1–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement